Items where Author is " Pap Gyula"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 6.

Barczy Mátyás, Nedényi Fanni, Pap Gyula: Iterated limits for aggregation of randomized INAR(1) processes with Poisson innovations.
Journal of Mathematical Analysis and Applications, 451 (1). pp. 524-543. ISSN 0022-247X (2017)

Danka Tivadar, Pap Gyula: Asymptotic behavior of critical indecomposable multi-type branching processes with immigration.
ESAIM-PROBABILITY AND STATISTICS, 20. pp. 238-260. ISSN 1292-8100 (2016)

Nedényi Fanni, Pap Gyula: Iterated scaling limits for aggregation of random coefficient AR(1) and INAR(1) processes.
STATISTICS & PROBABILITY LETTERS, 118. pp. 16-23. ISSN 0167-7152 (2016)

Barczy Mátyás, Körmendi Kristóf, Pap Gyula: Statistical inference for critical continuous state and continuous time branching processes with immigration.
METRIKA, 79 (7). pp. 789-816. ISSN 0026-1335 (2016)

Benke János Marcell, Pap Gyula: Asymptotic inference for a stochastic differential equation with uniformly distributed time delay.
JOURNAL OF STATISTICAL PLANNING AND INFERENCE, 167. pp. 182-192. ISSN 0378-3758 (2015)

Barczy Mátyás, Körmendi Kristóf, Pap Gyula: Statistical inference for 2-type doubly symmetric critical irreducible continuous state and continuous time branching processes with immigration.
JOURNAL OF MULTIVARIATE ANALYSIS, 139. pp. 93-123. ISSN 0047-259X (2015)

This list was generated on 2019. április 23. 10:01:14 CEST.